# SDR HEEA077205

- Difficulty date: November 6, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 214031252141
- Condition: Mismarked
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISIDENTIFIED.  SUPPORT RECEIVED WAS A RT SUPPORT; YET WAS MARKED FOR THE LT SUPPORT P/N.
